On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials Full article
Journal |
Linear Algebra and Its Applications
ISSN: 0024-3795 |
||||||||
---|---|---|---|---|---|---|---|---|---|
Output data | Year: 2017, Volume: 529, Pages: 355-373 Pages count : 19 DOI: 10.1016/j.laa.2017.04.032 | ||||||||
Tags | Chebyshev polynomial; Jacobian group; Laplacian matrix; Petersen graph; Spanning tree | ||||||||
Authors |
|
||||||||
Affiliations |
|
Cite:
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials
Linear Algebra and Its Applications. 2017. V.529. P.355-373. DOI: 10.1016/j.laa.2017.04.032 WOS Scopus OpenAlex
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials
Linear Algebra and Its Applications. 2017. V.529. P.355-373. DOI: 10.1016/j.laa.2017.04.032 WOS Scopus OpenAlex
Identifiers:
Web of science: | WOS:000404501600018 |
Scopus: | 2-s2.0-85019123036 |
OpenAlex: | W2563773140 |